Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Moclobemide--dosage and kick-in cubbybear

Posted by ZeeZee on January 13, 2003, at 9:15:13

In reply to Re: Moclobemide--dosage and kick-in, posted by cubbybear on January 13, 2003, at 0:58:05

Hi Ed,
On my first trial I had severe tachycardia. Then I tried a lower dose (never got above 10 mgs - split one of those little pills in two doses a day!) and went slower. This time I stayed on it for 12 days but got a very weird and creepy sedative effect that is very hard to describe. I felt like I was dying or just "slipping away" for lack of a better term. At the same time I couldn't satisfy this with sleep either. Not only was my sleep disturbed, no amount of sleep would rid me of the feeling. It wasn't the usual feeling of sedation I'm used to - it scared me, very yucky!
ZeeZee


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[135649]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ZeeZee thread:135043
URL: http://www.dr-bob.org/babble/20030113/msgs/135649.html